# SDR 2002F00935

- Difficulty date: October 9, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 18,531 hours, 5,911 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 337. ON CLIMBOUT RT ENG OVERHEAT EICAS AND WARNING CAME ON. RIGHT BLEED SWITCHED OFF, POWER REDUCED AND LIGHT WENT OUT, CONTINUED WITH BLEED OFF. MAINTENANCE PERFORMED RT ENGINE HIGH POWER RUN APPROX 5 MINUTES AT TAKE-OFF POWER, NO DISCREPANCY NOTED WITH OR WITH OUT ENGINE BLEED. AIRCRAFT RETURNED TO SERVICE.
